# SDR SWIA200717818

- Difficulty date: February 16, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 31,805 hours, 26,614 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S WINDSCREEN SHATTERED ON PUSH BACK.  REPLACED FIRST OFFICER'S WINDSCREEN IAW AMM 56-11-01 AND RII 56-220-1000, PN OFF: NP-139321-6, SN OFF: NSN.
